# SDR ASAA2022112640927

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 471 hours, 152 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE SHOWN ON SCRATCHPAD ON THE GROUND.  GROUNDED - YES. QRH PROCEDURE COMPLIED WITH AND PROBLEM RESOLVED.
